# SDR CALA2025111711249

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N28987
- Make and model: Boeing 787-9
- Aircraft serial: 66146
- Aircraft time: 23,284 hours, 2,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Component: Light
- Component part number: 0204338101
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PROXIMITY LIGHT WITH LENS DAMAGED AT POSITION 6D SEAT.   CONFIRMED LENS SEPARATED AND MISSING.  R & R  FLOOR PROXIMITY LIGHT AT POSITION 6D SEAT. GOOD FOR FLIGHT. IAW AMM 33-51-06.
